# SDR USAASB98151

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE AFT SECTION OF FLOOR EMERGENCY LIGHTS INOP.  MAINTENACE REMOVED AND REPLACED THE BATTERY CHARGER AND BATERY PACK AND REPAIRED BURNED WIRES IN THE OVERHEAD ABOVE THE AFT GALLEY.  OPERATIONAL CHECK GOOD.  (M)
